Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 249, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 3, 2015, 3:48 PM CDT for Ashley County, Arkansas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2015, 3:48 PM CDT (20:48 UTC)
- Expired
- Jul 3, 2015, 4:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ashley County, AR
The radar
The Jackson/Brandon,MS radar (KDGX), 196 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 382 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS54 KJAN 032048
SVRJAN
ARC003-032145-
/O.NEW.KJAN.SV.W.0249.150703T2048Z-150703T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
348 PM CDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 445 PM CDT
* AT 347 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROSSETT...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CROSSETT...WILMOT...NORTH CROSSETT...WEST CROSSETT...PARKDALE AND
BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3316 9207 3323 9146 3301 9146 3301 9207
TIME...MOT...LOC 2047Z 263DEG 28KT 3307 9197
HAIL...1.00IN
WIND...60MPH
$$
DL4 follow-up statements
830
WWUS54 KJAN 032058
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT FRI JUL 3 2015
ARC003-032145-
/O.CON.KJAN.SV.W.0249.000000T0000Z-150703T2145Z/
ASHLEY AR-
358 PM CDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN ASHLEY COUNTY...
AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROSSETT...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CROSSETT...WILMOT...PARKDALE AND BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3313 9196 3323 9146 3301 9146 3301 9197
TIME...MOT...LOC 2058Z 265DEG 27KT 3306 9189
HAIL...1.00IN
WIND...60MPH
$$
DL999
WWUS54 KJAN 032108
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT FRI JUL 3 2015
ARC003-032145-
/O.CON.KJAN.SV.W.0249.000000T0000Z-150703T2145Z/
ASHLEY AR-
408 PM CDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN ASHLEY COUNTY...
AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BERLIN...OR 9
MILES SOUTHEAST OF CROSSETT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILMOT...PARKDALE AND BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3313 9189 3323 9146 3301 9146 3301 9190
TIME...MOT...LOC 2108Z 265DEG 28KT 3307 9181
HAIL...1.25IN
WIND...60MPH
$$
DL944
WWUS54 KJAN 032118 RRA
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CDT FRI JUL 3 2015
ARC003-032145-
/O.CON.KJAN.SV.W.0249.000000T0000Z-150703T2145Z/
ASHLEY AR-
418 PM CDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN ASHLEY COUNTY...
AT 418 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BERLIN...OR 8
MILES WEST OF WILMOT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILMOT...PARKDALE AND BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3313 9178 3323 9146 3301 9146 3301 9180
TIME...MOT...LOC 2118Z 263DEG 28KT 3308 9171
HAIL...1.00IN
WIND...60MPH
$$
DL112
WWUS54 KJAN 032133
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT FRI JUL 3 2015
ARC003-032145-
/O.CON.KJAN.SV.W.0249.000000T0000Z-150703T2145Z/
ASHLEY AR-
433 PM CDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN ASHLEY COUNTY...
AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILMOT...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILMOT AND PARKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3314 9167 3319 9146 3301 9146 3301 9167
TIME...MOT...LOC 2132Z 262DEG 30KT 3307 9157
HAIL...1.00IN
WIND...60MPH
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 11:02 AM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Jul 3, 11:02 AM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1102 AM CDT FRI JUL 3 2015 .UPDATE...MOST OF THE REGION IS DRY THIS MORNING AS THE BULK OF THE RAIN AND STORMS REMAINS JUST NORTH OF. THIS ACTIVITY CONTINUES TO TRAIN FROM WEST TO EAST ACROSS NORTHERN MISSISSIPPI JUST TO THE SOUTH OF A STALLED FRONTAL BOUNDARY IN UNIDIRECTIONAL FLOW. MODELS INDICATE THAT ADDITIONAL ACTIVITY SHOULD DEVELOP FURTHER SOUTH INTO THE NORTHERN FRINGES OF MY CWA DURING THIS AFTERNOON AS A SHORTWAVE DIVES SOUTH ALONG THE BASE OF THE UPPER TROUGH. THIS ACTIVITY COULD COMBINE WITH A MOISTENING AIRMASS AND DAYTIME HEATING TO BRING SOME STRONG TO SEVERE STORMS ACROSS A PORTION OF THE REGION LATER THIS AFTERNOON INTO TONIGHT. WHILE SOME CONVECTIVE DEBRIS WILL HELP LIMIT SOME HEATING...THINK THERE WILL BE ENOUGH TO GENERATE A FEW STORMS THIS AFTERNOON AND EVENING. GOING FORECAST SEEMS TO HANDLE THIS DECENTLY AND ONLY ADJUSTMENTS WERE TO ACCOUNT FOR CURRENT TRENDS. /28/ && .AVIATION...THERE ARE FEW PATCHES OF MVFR CIGS THIS MORNING BUT EXPECT THOSE TO BE GONE SHORTLY WITH ADDITIONAL HEATING. OTHERWISE THERE WILL BE PLENTY OF CONVECTIVE DEBRIS CLOUDS AROUND ESPECIALLY FOR NORTHERN SITE. EXPECTING CONVECTION TO DEVELOP ACROSS THE REGION DURING THE AFTERNOON AND EVENING. WITH THE CONVECTION WE CAN EXPECT IFR/MVFR RESTRICTIONS TO CEILINGS AND VISIBILITIES ALONG WITH GUSTY WINDS IN EXCESS OF 30 KNOTS. /SW/ && .PREV DISCUSSION... /ISSUED 410 AM CDT FRI JUL 3 2015/ SHORT TERM...TODAY THROUGH SATURDAY NIGHT...THE REGION REMAINS UNDER NORTHWEST FLOW ALOFT AND THAT USUALLY MEANS A RATHER UNSETTLED PATTERN WITH DISTURBANCES/MCS DROPPING SOUTH INTO THE REGION. LATEST SATELLITE ANALYSIS SHOWS THE REGION UNDER ANOMALOUS FLOW FOR THIS TIME OF YEAR. AREA RADARS WERE PICKING UP CONVECTION ACROSS NORTH MISSISSIPPI PRIOR TO DAWN. FOR TODAY EXPECT AN MCS TO AFFECT THE REGION FOR MAINLY THIS AFTERNOON INTO TONIGHT. UPPER JET ENERGY SHOWS GOOD UPPER DIVERGENCE OVER THE REGION. LOW TO MIDLEVEL JET ENERGY WILL BE AROUND 40 TO 45 KNOTS. SO EXPECTING GOOD FLOW COMBINED WITH DAYTIME HEATING AND INSTABILITY. AS THE MCS COMES DOWN ACROSS THE REGION LOOKING AT THE FOLLOWING RISKS OF DAMAGING WINDS OF 60 TO 70 MPH...UP TO GOLF BALL SIZED HAIL AND LOCALLY HEAVY RAINFALL WITH PWATS AROUND 2 INCHES. SOME OF THE HI-RES AND MODELS SHOWS SOME PRETTY GOOD RAINFALL AMOUNTS ACROSS THE NORTH AS WE GO INTO TONIGHT. WPC HAS A RISK OF EXCESSIVE RAINFALL FOR THE NORTH HALF OF THE REGION SO WILL PUT A LIMITED RISK OF FLASH FLOODING WITHIN THE LIMITED SEVERE AREA FOR TONIGHT. WILL HOLD ON TO WPC PRECIP AMOUNTS FOR NOW. MODELS SHOWS THAT AS THE MCS PUSHES SOUTH ACROSS THE REGION IT WILL WEAKEN AS IT PUSHES TOWARD THE INTERSTATE 20 CORRIDOR BECAUSE OF INCREASED THERMAL CAPPING FURTHER SOUTH. THE HI-RES MODELS HAVE SOME TIMING DIFFERENCES IN BRINGING THE MCS THROUGH THE REGION. SPC HAS A SLIGHT RISK GENERALLY NORTH OF THE INTERSTATE 20 CORRIDOR. SO WITH THIS MIND WILL PUT A LIMITED RISK OF SEVERE STORMS FOR MAINLY THIS AFTERNOON AND TONIGHT. AS WE GO INTO SATURDAY AND SATURDAY NIGHT...A SOUTHWARD MOVING OUTFLOW BOUNDARY FROM SOME OVERNIGHT CONVECTION ALONG WITH DAYTIME HEATING AND INSTABILITY MAY PROVIDE THE FOCUS OF SOME STRONG STORMS/MCS STORM CLUSTERS FOR SATURDAY AFTERNOON AND EVENING. THIS WILL BE AIDED BY SOME DEEPENING OF THE UPPER TROUGH ALONG WITH SOME CONTINUED SHEAR. WILL HOLD OFF ON ANY LIMITED SEVERE RISK FOR RIGHT NOW. SPC HAS ONLY A MARGINAL RISK FOR THE SOUTH HALF. AS FAR AS TEMPS ARE CONCERNED HIGHS WILL BE IN THE MIDDLE 80S TO LOWER 90S FOR TODAY AS WELL AS MIDDLE TO UPPER 80S FOR SATURDAY WITH NORMAL LOWS. AS FAR AS POPS ARE CONCERNED THE BEST POPS WILL BE IN THE NORTH FOR TODAY AND TONIGHT. FOR SATURDAY THE BEST POPS WILL BE IN THE NORTHWEST DELTA FOR SATURDAY AS WELL AS I-20 CORRIDOR FOR SATURDAY NIGHT./17/ LONG TERM...SUNDAY THROUGH NEXT WORK WEEK...ANOMALOUSLY SUPPRESSED UPPER LEVEL TROUGHING FOR EARLY JULY (AND THE ATTENDANT SAGGING FRONTAL ZONE IN OUR REGION) WILL FINALLY LIFT BACK TO THE NORTH LATER MONDAY INTO MONDAY NIGHT. HOWEVER...BEFORE THE REGIME CHANGES...EXPECT A GOOD DEAL OF SHOWERS AND THUNDERSTORMS SUNDAY AND SUNDAY NIGHT (AND THEN BECOMING INCREASINGLY FOCUSED IN NORTHERN AND EASTERN ZONES ON MONDAY). THESE PERIODS WILL HAVE TO BE WATCHED FOR HAZARDOUS WEATHER THREAT ALTHOUGH WIND SHEAR AND MOISTURE TRANSPORT WILL BE DECLINING BY THIS POINT AND THUS THE CONFIDENCE OF ANY SEVERE STORMS OR FLOODING PROBLEMS IS TOO LOW TO INCLUDE IN THE HWO QUITE YET. OF COURSE THE CLOUDS AND SHOWERS WILL KEEP TEMPERATURES DOWN BELOW NORMAL IN MOST AREAS ON SUNDAY ALTHOUGH HEAT WILL BE TRYING TO INCREASE FROM THE SOUTHWEST ON MONDAY. MODEL AGREEMENT ON INCREASED SUBTROPICAL RIDGING INFLUENCE FOR TUESDAY THROUGH THE REMAINDER OF NEXT WORK WEEK IS NOW PRETTY GOOD. THERE ARE STILL UNCERTAINTIES ON HOW MUCH AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY WILL OCCUR DESPITE RIDGE SUPPRESSION...BUT THE CONSENSUS IDEA IS THAT PRECIPITATION OVER THIS PERIOD WILL BE BELOW AVERAGE. FORTUNATELY...MOIST SOILS IN MANY AREAS WILL WORK AGAINST TEMPERATURES SPIKING UPWARDS QUICKLY IN REACTION TO THE CHANGING WEATHER REGIME. HOWEVER...EXPECT HEAT TO BUILD GRADUALLY THROUGH THE MID TO LATE WEEK WITH PLENTY OF HUMIDITY TO PUSH PEAK AFTERNOON HEAT INDEX VALUES UP TO NEAR THE CENTURY MARK. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 91 73 86 72 / 27 52 61 56 MERIDIAN 92 72 87 69 / 29 54 51 57 VICKSBURG 89 73 86 72 / 29 57 61 58 HATTIESBURG 94 75 90 72 / 14 22 45 47 NATCHEZ 90 75 87 72 / 26 30 60 44 GREENVILLE 87 72 84 71 / 64 69 68 54 GREENWOOD 87 72 83 70 / 62 70 62 55 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/SW/17/BB
Hazardous weather outlook, Jul 3, 2:01 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 201 PM CDT FRI JUL 3 2015 ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-041915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER- 201 PM CDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL IMPACT THE AREA LATE THIS AFTERNOON INTO TONIGHT. A FEW OF THE STORMS COULD BE SEVERE MAINLY THIS EVENING. THE HAZARDS INCLUDE WIND GUSTS TO 60 MPH AND HAIL UP TO QUARTER SIZE. HEAVY RAIN IS ALSO POSSIBLE ACROSS THE AREA TONIGHT. LOCALLY 2 TO 3 INCHES COULD CAUSE SOME FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ015-016-023>026-MSZ043-047>066-072>074-041915- RICHLAND-MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 201 PM CDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 2 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE.
In the hours before
Special weather statement, Jul 3, 3:15 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT FRI JUL 3 2015
ARZ075-032045-
CHICOT AR-
315 PM CDT FRI JUL 3 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHICOT COUNTY
THROUGH 345 PM CDT...
AT 315 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR DERMOTT...MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DERMOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3352 9135 3353 9134 3353 9133 3352 9132
3352 9125 3356 9124 3356 9123 3353 9122
3351 9118 3349 9119 3345 9124 3344 9146
3356 9145 3356 9135
TIME...MOT...LOC 2015Z 256DEG 34KT 3354 9151
DLSpecial weather statement, Jul 3, 3:42 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT FRI JUL 3 2015
ARZ074-032115-
ASHLEY AR-
342 PM CDT FRI JUL 3 2015
...STRONG THUNDERSTORMS WILL AFFECT WESTERN ASHLEY COUNTY UNTIL 415
PM CDT...
AT 341 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
NEAR CROSSETT AND NEAR FOUNTAIN HILL...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CROSSETT...HAMBURG...NORTH CROSSETT...WEST CROSSETT...FOUNTAIN HILL
AND OLD MILO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3324 9208 3326 9205 3328 9204 3328 9200
3330 9200 3331 9198 3335 9199 3335 9197
3338 9196 3339 9198 3340 9199 3339 9176
3301 9178 3301 9206 3303 9209 3303 9211
3306 9212
TIME...MOT...LOC 2041Z 259DEG 25KT 3308 9202
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:15 PM CDT | Special Weather Statement | JAN | Chicot | 30 min |
| Jul 3, 3:20 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 25 min |
| Jul 3, 3:42 PM CDT | Special Weather Statement | JAN | Ashley | 33 min |
| Jul 3, 4:22 PM CDT | Special Weather Statement | JAN | Chicot | 23 min |
| Jul 3, 4:46 PM CDT | Special Weather Statement | JAN | Chicot | 29 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.